Alert archive / Oklahoma / Flash Flood Warnings in 2004

Flash Flood Warning 27, NWS Norman, OK

July 5, 2004Garfield County, Logan County, Noble County, Oklahoma

NWS Norman, OK issued this flash flood warning at Jul 5, 2004, 7:11 PM CDT for Garfield County, Logan County, Noble County, Oklahoma. It was in force for 4 hr. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Jul 5, 2004, 7:11 PM CDT (00:11 UTC)
Expired
Jul 5, 2004, 11:15 PM CDT
In force
4 hr
Issued by
NWS Norman, OK
Area
Counties, with a storm outline in the text

Counties Garfield County, OK, Logan County, OK, Noble County, OK

The radar

The Vance AFB radar (KVNX), 83 km from the middle of the area, began a volume at 00:12 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this flash flood warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Lamont, OK (KLMN), launched 00:00Z, 0.2 hours before the alert went out and 45 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Lamont, OK at 00:00Z on 2004-07-06Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 2262 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Lamont, OK at 00:00Z on 2004-07-06The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 32 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
2262 J/kg
Mixed-layer CIN
-34 J/kg
Mixed-layer LCL
2094 m above ground
0-6 km bulk shear
30 kt
0-1 km storm-relative helicity
32 m²/s²
0-3 km storm-relative helicity
238 m²/s²
Significant tornado parameter
0.0
Supercell composite
10.5

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WGUS54 KOUN 060015
FFWOKC
OKC047-083-103-060415-

BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE NORMAN OK
711 PM CDT MON JUL 5 2004

THE NATIONAL WEATHER SERVICE IN NORMAN HAS ISSUED A

* FLASH FLOOD WARNING FOR...
  NORTHERN LOGAN COUNTY
  SOUTHEAST GARFIELD COUNTY
  SOUTHERN NOBLE COUNTY

* UNTIL 1115 PM CDT

* AT 711 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED   
VERY HEAVY RAIN FROM A LARGE THUNDERSTORM CENTERED 5 MILES SOUTH OF 
LUCIEN. THE STORM PRODUCING VERY HEAVY RAIN WAS NEARLY STATIONARY. 
RAINFALL TOTALS OF 3 TO 5 INCHES WILL BE POSSIBLE. MUCH OF THE RAIN 
WILL FALL NORTH OF THE LOGAN COUNTY LINE OVER SOUTHEAST GARFIELD AND 
SOUTHERN NOBLE COUNTIES. HOWEVER...THE RUNOFF WILL HEAD SOUTH IN 
THE SMALL CREEKS THAT AFFECT AREAS AROUND ORLANDO...INCLUDING 
HIGHWAY 51 AND 77.

* LOCATIONS IN THE WARNING INCLUDE LUCIEN AND ORLANDO

EXCESSIVE RUNOFF FROM THIS STORM WILL CAUSE FLASH FLOODING OF SMALL
CREEKS AND STREAMS...COUNTRY ROADS...NORMALLY DRY WASHES...AND FARM
LAND ALONG THE BANKS OF CREEKS AND STREAMS.

DO NOT DRIVE YOUR VEHICLE INTO AREAS WHERE WATER COVERS THE ROADWAY.
AS LITTLE AS 6 INCHES OF WATER MAY CAUSE YOU TO LOSE CONTROL OF YOUR
VEHICLE. TWO FEET OF RUSHING WATER CAN CARRY AWAY MOST VEHICLES
INCLUDING SUVS AND PICKUP TRUCKS. VEHICLES CAUGHT IN RISING WATER
SHOULD BE ABANDONED QUICKLY. MOVE TO HIGHER GROUND.

LAT...LON 3629 9756 3612 9756 3610 9737 3627 9732

$$

11
3 follow-up statements
000 
WGUS74 KOUN 060051
FFSOKC
OKC047-083-103-060415-

FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE NORMAN OK
745 PM CDT MON JUL 5 2004

...FLASH FLOOD WARNING CONTINUES FOR SOUTHEAST GARFIELD...SOUTHERN 
NOBLE...AND NORTHERN LOGAN COUNTIES...

THE INTENSE THUNDERSTORM THAT PRODUCED COPIOUS RAINFALL AMOUNTS OVER 
SOUTHEAST GARFIELD AND SOUTHERN NOBLE COUNTIES HAS WEAKENED AND 
MOVED OUT OF THE AREA OF CONCERN. HOWEVER...RUNOFF PROBLEMS WILL 
CONTINUE SOUTH OF LUCIEN...DOWN TOWARD ORLANDO...INTO THE LATE 
EVENING HOURS. THIS WILL AFFECT HIGHWAYS 51 AND 77.

EXCESSIVE RUNOFF FROM THIS STORM WILL CAUSE FLASH FLOODING OF SMALL 
CREEKS AND STREAMS...COUNTRY ROADS...NORMALLY DRY WASHES...AND FARM 
LAND ALONG THE BANKS OF CREEKS AND STREAMS.

DO NOT DRIVE YOUR VEHICLE INTO AREAS WHERE WATER COVERS THE ROADWAY.
AS LITTLE AS 6 INCHES OF WATER MAY CAUSE YOU TO LOSE CONTROL OF YOUR
VEHICLE. TWO FEET OF RUSHING WATER CAN CARRY AWAY MOST VEHICLES
INCLUDING SUVS AND PICKUP TRUCKS. VEHICLES CAUGHT IN RISING WATER
SHOULD BE ABANDONED QUICKLY. MOVE TO HIGHER GROUND.


LAT...LON 3630 9730 3610 9736 3611 9753 3629 9761

$$

11
000 
WGUS74 KOUN 060203
FFSOKC
OKC047-083-103-060415-

FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE NORMAN OK
900 PM CDT MON JUL 5 2004

...FLASH FLOOD WARNING CONTINUES FOR SOUTHEAST GARFIELD...SOUTHERN 
NOBLE...AND NORTHERN LOGAN COUNTIES...

LOCALIZED FLOODING IS STILL POSSIBLE SOUTH OF LUCIEN AND DOWN TOWARD 
ORLANDO THROUGH 10 PM. RUNOFF FROM THE INTENSE RAIN WILL MAINLY 
AFFECT SMALL CREEKS AND STREAMS...COUNTRY ROADS...AND FARM LAND 
ALONG THE BANKS OF CREEKS AND STREAMS.

DO NOT DRIVE YOUR VEHICLE INTO AREAS WHERE WATER COVERS THE ROADWAY.
AS LITTLE AS 6 INCHES OF WATER MAY CAUSE YOU TO LOSE CONTROL OF YOUR
VEHICLE. TWO FEET OF RUSHING WATER CAN CARRY AWAY MOST VEHICLES
INCLUDING SUVS AND PICKUP TRUCKS. VEHICLES CAUGHT IN RISING WATER
SHOULD BE ABANDONED QUICKLY. MOVE TO HIGHER GROUND.


LAT...LON 3630 9730 3610 9736 3611 9753 3629 9761

$$

11
000 
WGUS74 KOUN 060358
FFSOKC
OKC047-083-103-060415-

FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE NORMAN OK
1055 PM CDT MON JUL 5 2004

...FLASH FLOOD WARNING FOR FOR SOUTHEAST GARFIELD...SOUTHERN 
NOBLE...AND NORTHERN LOGAN COUNTIES WILL BE ALLOWED TO EXPIRE...

ISOLATED HIGH WATER PROBLEMS MAY CONTINUE NEAR SMALL CREEKS AND 
STREAMS...ON COUNTRY ROADS...AND FARM LAND ALONG THE BANKS OF CREEKS 
AND STREAMS. ANY PROBLEMS THAT WERE SEEN EARLIER WILL CONTINUE TO 
SUBSIDE.


LAT...LON 3630 9730 3610 9736 3611 9753 3629 9761

$$

11

What forecasters said that day

The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Norman, OK wrote its last area forecast discussion before this flash flood warning went out at Jul 5, 3:00 PM CDT, 4 hours 11 minutes earlier.

Area forecast discussion, Jul 5, 3:00 PM CDT, 4 hours 11 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE NORMAN OK
300 PM CDT MON JUL 5 2004

INITIAL ISSUE IS... WILL THERE BE ANY LATE AFTN/EVENING CONVECTION
ACROSS NW/WRN OK ALONG RESIDUAL SFC BOUNDARY. MODELS SHOW PLENTY OF
INSTABILITY PRESENT AND IF SFC BOUNDARY CAN FOCUS ANY LOW LEVEL
CONVERGENCE... MAY GET A STORM OR TWO. OTHERWISE... MAIN SHOW SHOULD
BE LATE TONIGHT INTO FIRST PART OF TUESDAY AS MCS DEVELOPMENT IS
EXPECTED ACROSS HIGH PLAINS OF ERN CO/WRN KS THIS EVENING. THIS
COMPLEX IS THEN EXPECTED TO DROP SE INTO NRN OK AROUND MIDNIGHT. MAY
PUT SOME SEVERE WORDING IN AS STRONG WINDS WILL LIKELY ACCOMPANY
THESE STORMS AND PERHAPS SOME HAIL... ESPECIALLY ACROSS NORTHERN OK.
THIS COMPLEX WILL ALSO DRIVE A COOL FRONT SOUTH ACROSS PARTS OF THE
AREA. THIS WILL LEAD TO COOLER DAY ON TUESDAY...ESPECIALLY CENTRAL
AND NORTH... WITH MAIN BOUNDARY EXPECTED TO BE DRAPED ACROSS
SOUTHERN OK BY TUE EVENING. BETTER CHANCES APPEAR TO BE ACROSS SOUTH
TUE NIGHT AND WED AS PERHAPS ANOTHER MCS GETS GOING ACROSS ERN NM
INTO TX PANHANDLE AND THEN MOVES E/SE ACROSS RED RIVER VALLEY.

COULD SEE SOME ADDITIONAL ACTIVITY INTO WED NIGHT AS WEAKENING SFC
BOUNDARY MAY STILL BE HANGING AROUND. MID LEVEL RIDGE BUILDS NE OVER
AREA BY THIS TIME BRINGING AN END TO MUCH OF THE RAIN. ALTHOUGH
REMAINDER OF FORECAST IS DRY WITH WARMING TREND... EXTENDED MODELS
ARE NOT ALL THAT STRONG WITH THIS MID LEVEL RIDGE. THIS COULD LEAD
TO ADDITIONAL RAIN CHANCES LATER IN THE EXTENDED... BUT FOR NOW WILL
LEAVE DRY.

&&

.PRELIMINARY POINT TEMPS/POPS...
OKLAHOMA CITY OK  71  87  67  89 /  30  60  30  30
HOBART OK         71  91  67  92 /  30  40  40  30
WICHITA FALLS TX  73  94  70  93 /  10  30  40  40
GAGE OK           65  84  63  90 /  60  20  30  20
PONCA CITY OK     69  84  64  86 /  60  60  30  20
DURANT OK         74  91  72  90 /  10  40  40  40

&&

.OUN WATCHES/WARNINGS/ADVISORIES...
OK...NONE.
TX...NONE.

&&

30
Hazardous weather outlook, Jul 5, 7:00 AM CDT, 12 hours 11 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE NORMAN OK
700 AM CDT MON JUL 5 2004

OKZ004>048-050>052-TXZ083>090-061200-

THIS HAZARDOUS WEATHER OUTLOOK COVERS NORTHERN...WESTERN...
CENTRAL...AND SOUTHERN OKLAHOMA...AND WESTERN NORTH TEXAS.

.DAY ONE...TODAY AND TONIGHT...

THUNDERSTORM OUTLOOK...
THERE IS A SLIGHT RISK OF SEVERE THUNDERSTORMS THIS AFTERNOON
THROUGH TONIGHT ACROSS PORTIONS OF NORTHERN AND WESTERN OKLAHOMA.

LOCATION...
THE SLIGHT RISK AREA IS GENERALLY NORTH AND WEST OF A LINE FROM
STILLWATER TO CHEYENNE.

TIMING...
THE MOST LIKELY TIME FOR SEVERE THUNDERSTORMS WILL BE FROM LATE THIS
AFTERNOON THROUGH THE OVERNIGHT HOURS.

RECOMMENDED ACTIONS...
STORM SPOTTER GROUPS AND EMERGENCY MANAGEMENT PERSONNEL ACROSS THE
RISK AREA SHOULD BE PREPARED FOR SEVERE WEATHER OPERATIONS FROM LATE
THIS AFTERNOON THROUGH THE OVERNIGHT HOURS.

DISCUSSION...
AN AREA OF SHOWERS AND ISOLATED THUNDERSTORMS WAS SLOWLY DISSIPATING
OVER SOUTHWEST OKLAHOMA AND WESTERN NORTH TEXAS. STRONG WINDS WILL
BE POSSIBLE IN SOUTHWEST OKLAHOMA FOR A FEW HOURS EARLY THIS MORNING
BEFORE THIS ACTIVITY DISSIPATES. OTHER THUNDERSTORMS WHICH MOVED
ACROSS NORTHERN OKLAHOMA OVERNIGHT HAVE LEFT AN OUTFLOW BOUNDARY
THROUGH CENTRAL OKLAHOMA. THIS BOUNDARY IS EXPECTED TO LIFT SLOWLY
NORTH INTO NORTHERN OKLAHOMA OR SOUTHERN KANSAS THIS AFTERNOON AND
EVENING. ALSO A DRYLINE IS EXPECTED TO DEVELOP THIS AFTERNOON FROM
THE CENTRAL TEXAS PANHANDLE INTO THE EASTERN OKLAHOMA PANHANDLE.

A WARM LAYER OF AIR ABOVE THE SURFACE WILL ACT TO INHIBIT
THUNDERSTORM DEVELOPMENT FOR MUCH OF THE AFTERNOON. HOWEVER...WITH
STRONG HEATING...A FEW THUNDERSTORMS COULD DEVELOP ALONG THE DRY
LINE...AND ALONG THE OUTFLOW BOUNDARY IN NORTHERN OKLAHOMA OR
SOUTHERN KANSAS. THE ATMOSPHERE WILL BE QUITE UNSTABLE... AND ANY
THUNDERSTORMS THAT DEVELOP WILL BE CAPABLE OF PRODUCING LARGE HAIL
AND DAMAGING WINDS.

OTHER THUNDERSTORMS ARE EXPECTED TO DEVELOP OVER THE CENTRAL HIGH
PLAINS THIS AFTERNOON AND EVENING. THESE STORMS WILL LIKELY DEVELOP
INTO A COMPLEX OF STORMS THAT WILL MOVE SOUTHEASTWARD OVERNIGHT AND
MAY AFFECT NORTHERN PORTIONS OF OKLAHOMA LATE TONIGHT. DAMAGING
WINDS WILL BE THE MAIN THREAT FROM THESE STORMS ALTHOUGH LARGE HAIL
WILL ALSO BE POSSIBLE.

PROBABILITY TABLE...
VALID THROUGH 700 AM CDT TUESDAY JUL 6.
PROBABILITY OF THUNDERSTORMS OCCURRING IN THE
              NWS NORMAN COUNTY WARNING AREA...80 PERCENT.
PROBABILITY OF SEVERE STORMS IF STORMS OCCUR...60 PERCENT.

OTHER HAZARDOUS WEATHER...
NONE.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY...

THUNDERSTORM OUTLOOK...
THUNDERSTORMS WILL REMAIN IN THE FORECAST ON TUESDAY AND WEDNESDAY
AS COLD FRONT MOVES INTO THE AREA  SOME OF THESE STORMS MAY BE
SEVERE.

OTHER HAZARDOUS WEATHER...
NONE.

THE NEXT SCHEDULED HAZARDOUS WEATHER OUTLOOK WILL BE ISSUED AT NOON
TODAY.

2

In the hours before

Special weather statement, Jul 5, 4:53 PM CDT, 2 hours 18 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORMAN OK
453 PM CDT MON JUL 5 2004

OKZ018-019-052215-
KINGFISHER OK-LOGAN OK-
453 PM CDT MON JUL 5 2004

...SIGNIFICANT WEATHER ADVISORY...

THIS SIGNIFICANT WEATHER ADVISORY IS FOR KINGFISHER AND LOGAN
COUNTIES.

A DEVELOPING THUNDERSTORM WAS LOCATED 7 MILES EAST OF DOVER AT 453
PM...MOVING NORTHEAST AT 15 MPH.

STORM INTENSITY IS INCREASING AND SEVERE WEATHER MAY DEVELOP RAPIDLY.

PEOPLE IN KINGFISHER AND LOGAN COUNTIES SHOULD MONITOR THE WEATHER
SITUATION CLOSELY. LISTEN FOR WARNINGS AND REMAIN ALERT FOR
THREATENING WEATHER CONDITIONS.

11
Special weather statement, Jul 5, 5:11 PM CDT, 2 hours before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORMAN OK
511 PM CDT MON JUL 5 2004

OKZ012-013-018>020-052230-
GARFIELD OK-KINGFISHER OK-LOGAN OK-NOBLE OK-PAYNE OK-
511 PM CDT MON JUL 5 2004

...SIGNIFICANT WEATHER ADVISORY...

THIS SIGNIFICANT WEATHER ADVISORY IS FOR GARFIELD...KINGFISHER...
LOGAN...NOBLE AND PAYNE COUNTIES.

A LINE OF DEVELOPING THUNDERSTORMS WAS LOCATED FROM 3 MILES
NORTHWEST OF MULHALL TO 5 MILES SOUTHWEST OF DOVER AT 511 PM...
MOVING NORTHEAST AT 10 MPH.

STORM INTENSITY IS INCREASING AND SEVERE WEATHER MAY DEVELOP RAPIDLY.

PEOPLE IN GARFIELD...KINGFISHER...LOGAN...NOBLE AND PAYNE COUNTIES
SHOULD MONITOR THE WEATHER SITUATION CLOSELY. LISTEN FOR WARNINGS AND
REMAIN ALERT FOR THREATENING WEATHER CONDITIONS.

11
Local storm report, Jul 5, 6:26 PM CDT, 45 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORMAN OK
626 PM CDT MON JUL 05 2004

..TIME...   ...EVENT...     ...CITY LOCATION...      ...LAT.LON...
..DATE...   ....MAG....     ..COUNTY LOCATION...ST.. ...SOURCE....
            ..REMARKS..

0540 PM     HAIL             7 S HAYWARD             36.18N 97.51W
07/05/2004  0.88 INCH        GARFIELD           OK   PUBLIC

0545 PM     HAIL             MARSHALL                36.16N 97.62W
07/05/2004  1.00 INCH        LOGAN              OK   CO-OP OBSERVER

0600 PM     HAIL             9 WSW PERRY             36.24N 97.44W
07/05/2004  0.75 INCH        NOBLE              OK   PUBLIC

&&

FM
Local storm report, Jul 5, 6:52 PM CDT, 19 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORMAN OK
652 PM CDT MON JUL 05 2004

..TIME...   ...EVENT...     ...CITY LOCATION...      ...LAT.LON...
..DATE...   ....MAG....     ..COUNTY LOCATION...ST.. ...SOURCE....
            ..REMARKS..

0635 PM     HAIL             6 SSE HAYWARD           36.20N 97.47W
07/05/2004  0.88 INCH        GARFIELD           OK   PUBLIC

0635 PM     HAIL             9 WSW PERRY             36.24N 97.44W
07/05/2004  0.88 INCH        NOBLE              OK   PUBLIC

&&

FM
Local storm report, Jul 5, 6:59 PM CDT, 12 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORMAN OK
659 PM CDT MON JUL 05 2004

..TIME...   ...EVENT...     ...CITY LOCATION...      ...LAT.LON...
..DATE...   ....MAG....     ..COUNTY LOCATION...ST.. ...SOURCE....
            ..REMARKS..

0320 AM     TSTM WND GST     5 NE NEWKIRK            36.93N 96.99W
07/05/2004  65 MPH           KAY                OK   AMATEUR RADIO

&&

FM

The office that day

Everything else NWS Norman, OK issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jul 5, 7:56 PM CDTSevere Thunderstorm WarningOUNGarfield64 min
Jul 5, 8:25 PM CDTSevere Thunderstorm WarningOUNGrant65 min
Jul 5, 8:56 PM CDTSevere Thunderstorm WarningOUNGarfield49 min
Jul 5, 9:29 PM CDTSevere Thunderstorm WarningOUNGrant61 min
Jul 5, 9:41 PM CDTSevere Thunderstorm WarningOUNGarfield49 min
Jul 5, 9:51 PM CDTSevere Thunderstorm WarningOUNAlfalfa54 min
Jul 5, 9:56 PM CDTSevere Thunderstorm WarningOUNWoods64 min
Jul 5, 10:41 PM CDTSevere Thunderstorm WarningOUNAlfalfa64 min
Jul 5, 10:56 PM CDTSevere Thunderstorm WarningOUNWoods64 min
Jul 5, 11:08 PM CDTFlash Flood WarningOUNAlfalfa3 hr
Jul 5, 11:27 PM CDTFlash Flood WarningOUNWoods3 hr
Jul 5, 11:42 PM CDTSevere Thunderstorm WarningOUNAlfalfa63 min
Jul 5, 11:59 PM CDTSevere Thunderstorm WarningOUNWoods61 min
Jul 6, 12:14 AM CDTSevere Thunderstorm WarningOUNHarper46 min
Jul 6, 12:53 AM CDTSevere Thunderstorm WarningOUNEllis, Woods, Woodward52 min
Jul 6, 12:56 AM CDTSevere Thunderstorm WarningOUNHarper34 min
Jul 6, 1:24 AM CDTSevere Thunderstorm WarningOUNHarper36 min
Jul 6, 1:41 AM CDTSevere Thunderstorm WarningOUNAlfalfa, Dewey, Ellis, Major, Woods, Woodward64 min
Jul 6, 1:46 AM CDTFlash Flood WarningOUNAlfalfa, Woods3 hr
Jul 6, 2:24 AM CDTSevere Thunderstorm WarningOUNGarfield, Grant81 min
Jul 6, 2:36 AM CDTSevere Thunderstorm WarningOUNBlaine, Custer, Dewey, Kingfisher, Major39 min
Jul 6, 3:15 AM CDTSevere Thunderstorm WarningOUNBlaine, Kingfisher, Logan45 min
Jul 6, 3:25 AM CDTSevere Thunderstorm WarningOUNCanadian50 min
Jul 6, 3:28 AM CDTSevere Thunderstorm WarningOUNKay, Noble47 min
Jul 6, 3:57 AM CDTSevere Thunderstorm WarningOUNCanadian, Kingfisher, Logan, Oklahoma, Payne48 min
Jul 6, 5:24 AM CDTSevere Thunderstorm WarningOUNComanche36 min
Jul 6, 6:06 AM CDTSevere Thunderstorm WarningOUNGrady, Stephens24 min
Jul 6, 6:23 AM CDTSevere Thunderstorm WarningOUNGarvin52 min

Nearby

Flash Flood Warnings in Oklahoma, 2004Every flash flood warning in 2004

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.